# SDR A6WA20124M608

- Difficulty date: November 8, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR CUTOUT SEAL STRIKER IS DENTED.  COMPLIED WITH REO 601R-53-22-033 REV C 2007/07/18 BY REMOVING DAMAGE AND INSTALLING DOUBLER.
